# SDR QXEA9600459

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11031
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Ballast
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNT ELECTRICAL SMELL IN COCKPIT, CREW FELT IT WAS LIGHTING BALLEST.  SMELL TRACED TO BALLEST FOR WHITE FLOOD LIGHT.  LIGHT PLACED ON MEL 33-1.
